# SDR HAIW6HR0056

- Difficulty date: December 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N415MA
- Make and model: Bell 222U
- Aircraft serial: 47568
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Flexure
- Part number: LB9130251NV
- Condition: Broken
- Location: Nodal Beam
- Part time: 189 hours
- Component: 222031601106
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART IS BROKEN. RUBBER IS SEPERATED FROM END FITTINGS. RETURNED TO MANU FOR CREDIT ( REQUEST REPLACEMENT PART)
